# SDR UALA2011090204733

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 63,558 hours, 11,403 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 285W00115
- Part serial: 65
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSCP INOPERATIVE. PER MEL 2339G. TRIED NEW CSCP, NO HELP,  REPLACED CSCP, CSCP CHECKED OKAY.
